# SDR AALA980869

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER SPAR STIFFENER NR 10 CRACKED AT WS 686.5.  REPAIRED CRACK IAW SERVICE BULLETIN 727-57-A159 FIG 12 AND 18.  (M)
